A connectedness criterion for l-adic Galois representations


Larsen, Michael J. ; Pink, Richard


URL: http://ub-madoc.bib.uni-mannheim.de/14454
Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Israel Journal of Mathematics
Page range: 1-10
Place of publication: Jerusalem
Publishing house: The Hebrew Univ. Magnes Press
ISSN: 0021-2172
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Larsen, Michael J. ; Pink, Richard (1997) A connectedness criterion for l-adic Galois representations. Israel Journal of Mathematics Jerusalem 1-10 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item